GoodSense® Pressure + Pain PE + Cold Relief Caplets, Non-Drowsy, 24 ct

SKU# 28992

GoodSense® Pressure + Pain PE + Cold Relief Caplets, Non-Drowsy, 24 ct

SKU# 28992
3.1 out of 5 Customer Rating
GoodSense® Pressure + Pain PE + Cold Relief Caplets, Non-Drowsy temporarily relieves symptoms due to the common cold, including nasal congestion, headache, minor aches and pains, cough, and sore throat.
Read More
Price reduced from $5.99 to $3.99
-
+
GoodSense® Pressure + Pain PE + Cold Relief Caplets, Non-Drowsy, 24 ct
Price reduced from $5.99 to $3.99
  • In Stock
This product is HSA eligible

Frequently bought together

GoodSense® Pressure + Pain PE + Cold Relief Caplets, Non-Drowsy temporarily relieves symptoms due to the common cold, including nasal congestion, headache, minor aches and pains, cough, and sore throat. 

It helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. It also temporarily reduces fever and is non-drowsy. Take your health to the next level with HSA eligible Over-the-Counter Meds products.

Features:

  • Temporarily relieves symptoms due to the common cold 
  • Helps loosen phlegm and thin bronchial secretions so coughs are more productive
  • Reduces fever
  • Non-drowsy formula
Compare to Active Ingredients of Sudafed PE® Pressure + Pain + Cold, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 100 mg, Phenylephrine HCI 5 mg

You might also like

New Arrivals